Continue antibiotics that are making DS vomit? — The Bump
Working Moms

Continue antibiotics that are making DS vomit?

He's thrown up an hour and a half to two hours after each dose. No temp. I called dr but she's out. So I called her back-up but it's now 3 hours past when he was supposed to take it again - and I still haven't heard back. The antibiotic us for a persistent ear infection.

Anyone have any suggestions? We're having tubes done. Should I just call ENT office about antibiotic?

Re: Continue antibiotics that are making DS vomit?

  • Is he taking it with food in his stomach?  I would call Dr back and ask to speak to a nurse or call the ENT.  That's crazy that no one has called you back yet!

    ___________________________________________________________________________

    Trying for #1 since May 2010   l   DX ~ Unexplained Infertility June 2011

    IUI #1&2 = BFN; IUI #3 = BFP, m/c @ 6 weeks

    November '11 ~ IVF#1 ~ ER 11/18 (29R, 17F) ~ 5dt of one beautiful blast on 11/23 = BFP!!

    Beta #1 9dp5dt = 116, P4 = 28 ~ Beta #2 13dp5dt = 700 ~ Beta #3 20dp5dt = 9500, P4 = 26

    1st u/s 12/27 - hb of 156!! EDD 8.10.12 :)   **TEAM GREEN!**

    Sweet baby boy born 8.18.12

    Baby Birthday Ticker Ticker

    Trying for #2

    FET #1 - October '13 - c/p   l   FET #2 - December '13 - cancelled :(   l   FET #2.2 - 1.30.14 - BFN

    ~ More testing - hysteroscopy, endometrial biopsy & more b/w - all normal / negative~

    Surprise BFP while waiting on FET #3 ~ beta #1 500; beta #2 1600; first u/s 4/3 - measuring 5w5d, no hb yet!; 2nd u/s 4/10 - hb 132, measuring 6w6d - EDD 11.29.14 :)    **TEAM GREEN!**

    Beautiful baby girl born 11.24.14

      Baby Birthday Ticker Ticker

  • He threw up once without food in his stomach and once with food. I'm annoyed no one has called, but my google experts (loving that that's where I'm getting my medical advice...) say it's ok to just take the dose even if it's late. I'm hoping that's why I haven't gotten a call back. I did call the ENT by the way, but no response from them yet either.

  • Once our pediatrician prescribed anti nausea liquid medication when DD was under 2.  I would inquire about that.
    [url=http://www.thebump.com/?utm_source=ticker&utm_medium=UBB&utm_campaign=tickers][img]http://global.thebump.com/tickers/tt141ec9.aspx[/img][/url]
  • I'm a few hours behind the thread here, but in these situations, call the pharmacy too. They are usually more well-versed on drug side effects and dosing recommendations (with/without food, timing, etc).
  • I'm coming to this way late, but I agree with trying to call the pharmacy or if your insurance company offers a nurse line you could try that too.

    DS was having severe, severe diarrhea from an antibiotic and the doctor decreased the dose which made that go away. We also always add a probiotic to DS's diet while he's on antibiotics to try to prevent diarrhea and other stomach problems.


    Baby Birthday Ticker Ticker
    Baby Birthday Ticker Ticker
     
    \image  image


  • I eventually heard back from the back-up doctor who switched his med. Thanks for the advice about the probiotic. I didn't realize it could help with diarrhea. We're so on it...  B-)

This discussion has been closed.
Choose Another Board
Search Boards